# SDR QXEA200501204

- Difficulty date: September 3, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 9,578 hours, 10,068 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT 2815: ON SHORT LANDING APPROACH, WHEN FLAPS SELECTED FROM 10 TO 15 DEG, FLAPS REMAINED AT 10 DEG AND FLAP POWER CAUTION LIGHT ILLUMINATED.  ELECTED TO LAND WITH FLAPS AT 10 DEG AND RAN ASSOCIATED E/A CHECKLIST WHEN STOPPED ON TAXIWAY.  PERFORMED FLAP CONT C/B RESET IAW CHECKLIST.  FLAP POWER CAUTION LIGHT EXTINGUISHED AND RETRACTED FLAPS TO ZERO NORMALLY AND PARKED.  MAINTENANCE DETERMINED THIS TO BE NUISANCE CAUTION LIGHT PER BOMBARDIER SERVICE LETTER DHC8-400-SL-27-002A.
